# SDR 2015FA0000443

- Difficulty date: September 10, 2015
- Submitted: September 10, 2015
- Operation: General aviation
- Aircraft: N6496Q
- Make and model: Mooney M20F
- Aircraft serial: M20F680038
- Aircraft time: 3,801 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 560194000
- Condition: Separated
- Location: Mlg
- Part time: 3,801 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING FOR T/O, THE NLG COLLAPSED, FOLLOWED BY BOTH MAIN GEARS.  INSPECTION REVEALED THE LANDING GEAR RETRACTION LEVER ASSEMBLY SEPARATED AT THE WELD.  THE WELD SHOWED SIGNS OF AN OLDER CRACK BEING PRESENT AT WELD, PRIOR TO COMPLETE FAILURE.
